Do drugs used to treat high blood pressure cause impotence
by reducing the testosterone level. Will the use of these drugs
combat the effectiveness of pills, patches, and shots used to
raise the level of testosterone.
Thanks for your question . Most blood pressure medications do not compete for testosterone binding sites in the body. The only exception is spirolactone, a diuretic, that is sometime use to control blood pressure. It is believed that blood pressure medications cause impotence by their effect on the blood vessels of the penis. The exact mechanism of this effect is unknown at present. The Alpha Blocker family of antihypertensives are probably the least likely to cause impotence problems. If one experiences impotence with one antihypertensive medication, this does not mean that all blood pressure meds. will have the same side effect. There is not a direct effect between high blood pressure meds. , in general, and testosterone levels in the body, wheather the testosterone is natural or replacement.
If you would like to see one of our urologist to be evaluated in person, please call 1 800 653 6568. We can also arrange local accommodations through this number if this is your need. Please bring any physicians
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.